IJPAM: Volume 64, No. 4 (2010)

THE SOLUTIONS OF FRACTIONAL PDE'S WITH
ALTERNATIVE VARIATIONAL ITERATION METHOD

Aysegül Çetinkaya$^1$, Onur Kiymaz$^2$, Jale Çamli$^3$
$^{1,2,3}$Department of Mathematics
Ahi Evran University
Kirsehir, 40200, TURKEY
$^1$e-mail: [email protected]
$^2$e-mail: [email protected]
$^3$e-mail: [email protected]


Abstract.In [Z. Odibat, A study on the convergence of variational iteration method, Math. and Comput. Model., 51, No-s: 9-10 (2010), 1181-1192], Odibat proposed an alternative approach of variational iteration method (VIM). In this paper, we applied alternative VIM to solve some class of fractional partial differential equations (PDE). We also compare the results with homotopy analysis method (HAM).

Received: October 20, 2010

AMS Subject Classification: 35A15, 35Q53, 35L03

Key Words and Phrases: analytical solution, variational iteration method, fractional KdV, K(2, 2), mKdV and BBM-Burger's equations

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 64
Issue: 4